MathSciNet Relay Station
MathSciNet bibliographic data
MR280004 (43 #5725) 65.55
Schmidt, K.; Zinterhof, P. Über Quadraturformeln auf $T\sp{\omega }$. (German) Computing (Arch. Elektron. Rechnen) 6 1970 94–96.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement